# SDR DALA1162860181

- Difficulty date: November 5, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 91,396 hours, 13,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 1543 BL 0.  REPAIRED PER ERA 497575-14.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
